EconPapers    
Economics at your fingertips  
 

Numerical Tests of Formulae for Volume Enclosed by Flux Surfaces of Integrable Magnetic Fields

David Martinez-del-Rio () and Robert Sinclair MacKay
Additional contact information
David Martinez-del-Rio: Department of Statistics, University of Warwick, Coventry CV4 7AL, UK
Robert Sinclair MacKay: Mathematics Institute, University of Warwick, Coventry CV4 7AL, UK

Mathematics, 2025, vol. 13, issue 23, 1-23

Abstract: Numerical tests of volume formulae are presented to efficiently compute the volume enclosed between flux surfaces for integrable 3D vector fields with various degrees of symmetry. In the process, a new case is proposed and tested.

Keywords: magnetic field; flux surface; volume (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.mdpi.com/2227-7390/13/23/3772/pdf (application/pdf)
https://www.mdpi.com/2227-7390/13/23/3772/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:13:y:2025:i:23:p:3772-:d:1801873

Access Statistics for this article

Mathematics is currently edited by Ms. Emma He

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2025-11-27
Handle: RePEc:gam:jmathe:v:13:y:2025:i:23:p:3772-:d:1801873